Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Finding isomorphisms between finite fields

Author: H. W. Lenstra
Journal: Math. Comp. 56 (1991), 329-347
MSC: Primary 11T30; Secondary 11Y16
MathSciNet review: 1052099
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that an isomorphism between two explicitly given finite fields of the same cardinality can be exhibited in deterministic polynomial time.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11T30, 11Y16

Retrieve articles in all journals with MSC: 11T30, 11Y16

Additional Information

Keywords: Finite field, algorithm
Article copyright: © Copyright 1991 American Mathematical Society